It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Anne on May 02, 2000 at 11:45:12:

I have recentley had 2 mini strokes. One caused by a bllod clot and the other hemmoraging. C-Scans, MRI, Lab work,etc. varrified not MS. Nerological test shows ADD. Daughter & son recently told they had ADD.
My pain management Doctor claims Add is only a childhood disorder. I have applied for SS disability. 57 years old. Severe headaches. Currently on Wellbutrin & Prozac. Doctor wants to change immediately to Pamalor & Prozac. My question is I thought I had to taper off from Wellbutrin before going on Paamalor. Pamalor & Prozac combination causes sucide tendancies. Is this correct?

Follow Ups

All times are GMT -7. The time now is 06:43 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!